Simple formula for computing the Hubbell radiation ...

Description

Citation

Title Simple formula for computing the Hubbell radiation rectangular source integral
Author(s) Jonathan Murley, Nasser Saad
Journal Radiation Physics and Chemistry
Date 2011
Volume 80
Issue 1
Start page 11
End page 13
Abstract A simple analytic formula is derived for use in solving the Hubbell radiation rectangular source integrals . Tables of results are given to compare the numerical values derived from the approximation formula with those given earlier in the literature.
DOI 10.1016/j.radphyschem.2010.09.006

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 218

Adding this citation to "My List" will allow you to export this citation in other styles.